# SDR ALGA096920

- Difficulty date: August 19, 2004
- Submitted: July 28, 2005
- Operation: Air carrier
- Make and model: Clark 1000CLARK
- Engine: Allsn 250C28B
- Engine time: 17,762 hours
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23008593
- Part serial: MK147104
- Condition: Out Of Tolerance
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOZZLE HEIGHT WAS MEASURED AT .620
